American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30A64) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] P. C. Fenton. The asymptotic behaviour of certain integral functions . Trans. Amer. Math. Soc. 242 (1978) 123-140. MR 0486507.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Faruk F. Abi-Khuzam. On the growth of the integral means of subharmonic functions of order less than one . Trans. Amer. Math. Soc. 241 (1978) 239-252. MR 0481002.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] R. Gervais and Q. I. Rahman. An extension of Carlson's theorem for entire functions of exponential type . Trans. Amer. Math. Soc. 235 (1978) 387-394. MR 0460633.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Loren D. Pitt. Closure theorems for spaces of entire functions. Bull. Amer. Math. Soc. 83 (1977) 732-734. MR 0435408.
Abstract, references, and article information   
View Article: PDF

[5] Faruk F. Abi-Khuzam. An Abelian theorem for a class of subharmonic functions . Proc. Amer. Math. Soc. 67 (1977) 253-259. MR 0460667.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] N. K. Govil. An inequality for functions of exponential type not vanishing in a half-plane . Proc. Amer. Math. Soc. 65 (1977) 225-229. MR 0454010.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Simon Hellerstein and Jack Williamson. Derivatives of entire functions and a question of P\'olya . Trans. Amer. Math. Soc. 227 (1977) 227-249. MR 0435393.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Dale H. Mugler. Convolution, differential equations, and entire functions of exponential type . Trans. Amer. Math. Soc. 216 (1976) 145-187. MR 0387587.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] S. K. Bajpai, G. P. Kapoor and O. P. Juneja. On entire functions of fast growth . Trans. Amer. Math. Soc. 203 (1975) 275-297. MR 0372200.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Chung Chun Yang. On periodicity of entire functions . Proc. Amer. Math. Soc. 43 (1974) 353-356. MR 0333180.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] G. S. Jordan. Regularly varying functions and convolutions with real kernels . Trans. Amer. Math. Soc. 194 (1974) 177-194. MR 0342898.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] P. K. Kamthan and Manjul Gupta. Expansion of entire functions of several complex variables having finite growth . Trans. Amer. Math. Soc. 192 (1974) 371-382. MR 0357833.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] R. P. Boas Jr. and A. R. Reddy. Zeros of successive derivatives of entire functions. Bull. Amer. Math. Soc. 79 (1973) 64-65. MR 0310246.
Abstract, references, and article information   
View Article: PDF

[14] S. M. Shah. Analytic functions with univalent derivatives and entire functions of exponential type. Bull. Amer. Math. Soc. 78 (1972) 154-171. MR 0293078.
Abstract, references, and article information   
View Article: PDF

[15] J. M. Anderson. M\"untz-Szasz type approximation and the angular growth of lacunary integral functions . Trans. Amer. Math. Soc. 169 (1972) 237-248. MR 0310259.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1